# SDR CKSA98693

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Part number: 65B170621
- Condition: Corroded
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT TRAILING EDGE FLAP TRACKS 1, 2, 3, SIDE LOAD SURFACES (UPPER INBD AND AFT OUTBD) CORRODED BEYOND LIMITS.  REPAIRED IAW BOEING ASA CKF-EXW-132 SUPP SHT 1, 2, 3.  FOUND DURING ACCOMPLISHMENT OF CARGO CONVERSION, ROUTINE C-CHECK, AND ACCOMPLISHMENT OF CPCP TASK CARDS AT BOEING WICHITA (KIAB).  WORK ORDER NUMBER MO280, TASK CARD NR CKF-EXW-053 058 108, CPCP TASK CARD NR C57-560-01-01.
